# SDR P5CA9800765

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

VIBRATION ON TAKEOFF.  RETARDED AND ADVANCED NR 2 ENG THROTTLE.  VIBRATION FOLLOWED THROTTLE MOVEMENT.  A/C PACKS WERE OFF.  REMOVED AND REPLACED NR 2 ENGINE PER MM 71-00-00.  OPS CHECK, LEAK CHECK ALL NORMAL ON ENG RUN-UP PER MM 71-00-00.
